# SDR P5CA2019070700145

- Difficulty date: July 7, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 77,927 hours, 13,262 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 900040818
- Part serial: 0100A
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

"FLAP DRIVE" EICAS MESSAGE. ( FOUND CMC MSG 27771 REF FIM 27-51 TASK 878, FOUND RT OTBD RVDT TRANSMITTER INCORRECT. REMOVED AND REPLACED RT OTBD TRANSMITTER IAW AMM 27-51-00/401. PERFORMED OPS CHECK IAW AMM TASK 27-58-01-725-050. ALL FLAP POSITION INDICATIONS NORMAL. )
